# SDR AALA202408022415

- Difficulty date: July 30, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N898NN
- Make and model: Boeing 737823
- Aircraft serial: 33225
- Aircraft time: 35,699 hours, 15,308 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND VAPOR BARRIER IS CRACKED AT BS 663 OUTBAORD OF PACK EXHAUST DUCT, CRACK IS 9 INCHES IN LENGTH. INSTALLED FABRIC PATCH REPAIR AND BOTTOM END IS STOP-DRILLED. PER AARD 57-10-10-9 AND SRM 57-10-10-2R-2.
